# SDR SWAA042406

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 44,065 hours, 40,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY EXIT LIGHT LENS AT ROW 8 DEF, LOOSE.  SECURED LIGHT LENS PER MM.
